# SDR AALA201705159013

- Difficulty date: May 14, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 61,238 hours, 26,877 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AIRCRAFT HAS STRONG DIRTY SOCK SMELL. F/A'S FROM INBD FLIGHT REPORTED STRONG ODOR ON DESCENT. FOUND O-RINGS ON VALVE ASSY ON OIL PUMP LEAKING. REMOVED AND REPLACED O-RINGS PER CMM 49-91-41.
